Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Asymptotic solutions of linear Volterra integral equations with singular kernels

Authors: J. S. W. Wong and R. Wong
Journal: Trans. Amer. Math. Soc. 189 (1974), 185-200
MSC: Primary 45M05
MathSciNet review: 0338718
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Volterra integral equations of the form $ u'(t) = - \smallint _0^ta(t - \tau )u(\tau )d\tau ,u(0) = 1$, are considered, where $ a(t) \in C(0,\infty ) \cap {L_1}(0,1)$. Explicit asymptotic forms are obtained for the solutions, when the kernels $ a(t)$ have a specific asymptotic representation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45M05

Retrieve articles in all journals with MSC: 45M05

Additional Information

PII: S 0002-9947(1974)0338718-0
Keywords: Volterra integral equation, asymptotic form, Laplace transform, completely monotonic
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia